# SDR USAA20090403BB056

- Difficulty date: March 31, 2009
- Submitted: April 3, 2009
- Operation: Air carrier
- Aircraft: N918UW
- Make and model: Boeing 757225
- Aircraft serial: 22196
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 273N20064
- Condition: Faulty
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, E
- Precautionary procedure: A

## Discrepancy

CLT  FLT 1085  EN ROUTE CLT TO MCO.  AFTER TAKEOFF, WHEN GEAR HANDLE PLACED UP, RECEIVED EICAS MESSAGE "GEAR DISAGREE", AND "GEAR DOORS".  AIRFRAME VIBRATION WAS EXPERIENCED ABOVE 230 KIAS.  THE CREW DECIDED TO RETURN TO CLT FOR MAINTENANCE.  NO EMERGENCY WAS DECLARED.  THE FLIGHT RETURNED TO CLT WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE RIGHT MAIN GEAR RETRACT ACTUATOR.
